# SDR 00FDEA00467

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FWD ENTRY DOOR EMERGENCY EXIT LIGHT FOUND INOP WHEN SWITCH IS IN THE ARM POSITION.  REMOVED AND REPLACED PER IAW MM 33-50-1.
